# SDR MALA010267

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: 400592
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2903 AFTER TAKEOFF THE LEFT INTAKE HEAT CAUTION LIGHT KEPT CYCLING.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED DEICE MODULE P/N 44730-501, S/N OFF 400592, S/N ON A00112.
